# SDR HNAA2024010700007

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 41,967 hours, 37,466 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MAIN PTRIM INOP DISPLAYED AFTER TAKEOFF.  R/R CAPT PTRIM SWITHC IAW AMM 27-40-02 OPS CHK GOOD.  A/C OK FOR SERVICE
